View Full Version : Strattera Journal - Wk. 7


Carver.
11-18-15, 02:59 AM
32 year old male.
Professional. In shape.
Diagnosed this July.

I take this with Vyvanse and am hoping for a better read on how well it's kicking in over the weekend when I don't do the stim.

Day 1 to 30:

The initial side effects like nausea were very uncomfortable but those episodes lasted an hour and after understanding what caused them at the very least I knew to expect them. Overall not bad. Palatable.

Day 31 - 45:

The sleepiness, cold hands, and slow spirts began. These are day-long side effects for me. The low spirits have been the worst. I've stopped going to gym and even forgot I had sessions with my trainer. I've gained 5 lbs. because I haven't been watching what I'm eating nor exercising like I usually do. This sucks.

*Something interesting happened the first few days of week 5. There was a period of great clarity and focus but it differed from Vyvanse/Adderall. It was constant throughout the day and free of a high point or crash. It was just ON. I'm not sure what happened after that but the grey cloud soon came in and has distracted me. I want to note that I've missed 3 days in the last two weeks.

Day 46:

Hands were really cold throughout the day. I have a headache this afternoon but that's from going to see my trainer after taking Adderall a few hours prior. I had forgotten we had a session. I've never done this before. We did change our schedule two weeks ago but it's very odd for me to have spaced on that change. Midnight: took my 80mg Strattera about 10 mins ago and it's causing heartburn like symptoms. If I don't immediately fall asleep after taking it I have to endure this for a bit.

Day 47:

A few mins after waking up today I noticed I had a faster than normal heart rate. It was subtle but noticeable.

Side effects I've experienced:
Going up a dose or the day after missing a day: 60 minutes of nausea, headache, and cold sweats.
E.D.: Experienced soon after beginning of med. Having been up to bat recently so can't say where I presently stand with that.
Anorgasmia: Prominent from week 2 to week 5. This week it has subsided but I've missed 3 of the 7 previous days. (I learned this word from a friend after experiencing 'stage fright' with her.)
Cold hands: Began week 6. Experienced all day. Admittedly, it's winter, but a CA winter.
Low spirirts: Began week 5 and current though today, day 46. It's only in the last week that I've realized how detached and unmotivated I've become. Everything is blah.
Sleepiness: Experienced from beginning of week 6.
Headaches: Only in the last few days have I made the connection that they happen about 45 mins after I take Strattera.

I'll try to keep this current and share more about my AD/HD journey.:)

Carver.
11-19-15, 01:23 AM
Hi all.

Looks like my journal will be short-lived! I was to update my Dr. at week 6 but aside from the side effects there was nothing to report in regards to heightened focus. Today would have been day 48 for me. I emailed him today with what my experience has been and we both decided it was in my best interest to stop taking Strattera.

Turns out I've been clinically depressed for two weeks! It was the strangest thing. This caught me off guard. I only realized something was wrong within the last week. It's definitely the Strattera. It seems some who stick it out eventually enjoy Strattera's positive results but I have to get out of this funk immediately. According to him all the side effects I endured put me in a small percentile of users that will.

For posterity within the last two weeks (days 30-45) life lost its spark, I've become overly-emotional, detached and unmotivated. I even snapped at someone this week which is out of character.

I don't blame the drug at all. Wasn't for me and I'm bummed it wasn't. In retrospect I should have emailed my doc at week 6 as we had agreed and I would have come out of this fog sooner. If you find yourself in a similar situation as mine please don't confuse toughing things out with not being smart about things.

Good luck everyone.